Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Statistics" and Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 46.

Barrieu, Pauline and Albertini, Luca, eds. (2009) The handbook of insurance-linked securities. Wiley-Blackwell, London, UK. ISBN 9780470743836

Acciaio, Beatrice and Svindland, Gregor (2009) Optimal risk sharing with different reference probabilities. Insurance: Mathematics and Economics, 44 (3). pp. 426-433. ISSN 0167-6687

Alessi, Lucia, Barigozzi, Matteo and Capasso, Marco (2009) Estimation and forecasting in large datasets with conditionally heteroskedastic dynamic common factors. European Central Bank working paper series. European Central Bank, Frankfurt, Germany.

Atkinson, Anthony C. (2009) Commentary on 'Designs for dose-escalation trials with quantitative responses'. Statistics in Medicine, 28 (30). pp. 3739-3741. ISSN 0277-6715

Atkinson, Anthony C. (2009) Econometric applications of the forward search in regression: robustness, diagnostics, and graphics. Econometric Reviews, 28 (1). pp. 21-39. ISSN 0747-4938

Barigozzi, Matteo, Alessi, Lucia, Capasso, Marco and Fagiolo, Giorgio (2009) The distribution of consumption-expenditure budget shares: evidence from Italian households. European Central Bank working paper series (1061). European Central Bank, Frankfurt, Germany.

Barrieu, Pauline and Desgagne, Bernard Sinclair (2009) Economic policy when models disagree. Centre for Climate Change Economics and Policy and Grantham Research Institute on Climate Change and the Environment (4). Centre for Climate Change Economics and Policy and Grantham Research Institute on Climate Change and the Environment, London, UK.

Barrieu, Pauline and Louberge, Henri (2009) Hybrid cat bonds. Journal of Risk and Insurance, 76 (3). pp. 547-578. ISSN 0022-4367

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2009) Last exit before an exponential time for spectrally negative Lévy processes. Journal of Applied Probability, 46 (2). pp. 542-588. ISSN 0021-9002

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2009) Some excursion calculations for reflected Lévy processes. Alea: Latin American Journal of Probability and Mathematical Statistics, 6. pp. 149-162. ISSN 1980-0436

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Kyprianou, Andreas E. (2009) The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process. Theory of Probability and Its Applications, 53 (3). pp. 481-499. ISSN 0040-585X

Bayraktar, Erhan and Xing, Hao (2009) Analysis of the optimal exercise boundary of American options for jump diffusions. SIAM Journal on Mathematical Analysis, 41 (2). pp. 825-860. ISSN 0036-1410

Bayraktar, Erhan and Xing, Hao (2009) Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions. Mathematical Methods of Operations Research, 70 (3). pp. 505-525. ISSN 1432-2994

Bergsma, Wicher P, Croon, Marcel and Hagenaars, Jacques A. (2009) Marginal models for dependent, clustered, and longitudinal categorical data. Statistics for social and behavioral sciences. Springer Berlin / Heidelberg, New York, USA. ISBN 9780387096094

Browne, William J., Steele, Fiona, Golalizadeh, Mousa and Green, Martin J. (2009) The use of simple reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for multilevel models with applications to discrete time survival models. Journal of the Royal Statistical Society. Series A: Statistics in Society, 172 (3). pp. 579-598. ISSN 0964-1998

Cagnone, Silvia, Moustaki, Irini and Vasdekis, Vassilis (2009) Latent variable models for multivariate longitudinal ordinal responses. British Journal of Mathematical and Statistical Psychology, 62 (2). pp. 401-415. ISSN 0007-1102

Capasso, Marco, Alessi, Lucia, Barigozzi, Matteo and Fagiolo, Giorgio (2009) On approximating the distributions of goodness-of-fit test statistics based on the empirical distribution function: the case of unknown parameters. Advances in Complex Systems, 12 (2). pp. 157-167. ISSN 0219-5259

Cerioli, Andrea, Riani, Marco and Atkinson, Anthony C. (2009) Controlling the size of multivariate outlier tests with the MCD estimator of scatter. Statistics and Computing, 19 (3). pp. 341-353. ISSN 0960-3174

Cetin, Umut ORCID: 0000-0001-8905-853X and Verschuere, Michel (2009) Pricing and hedging in carbon emissions markets. International Journal of Theoretical and Applied Finance, 12 (7). pp. 949-967. ISSN 0219-0249

Chandarana, Keval, Drew, Megan E., Emmanuel, Julian, Karra, Efthimia, Gelegen, Cigdem, Chan, Philip, Cron, Nicholas J. ORCID: 0000-0001-9591-2210 and Batterham, Rachel L. (2009) Subject standardization, acclimatization, and sample processing affect gut hormone levels and appetite in humans. Gastroenterology, 136 (7). pp. 2115-2126. ISSN 0016-5085

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Wu, Shanle (2009) On barrier strategy dividends with Parisian implementation delay for classical surplus processes. Insurance: Mathematics and Economics, 45 (2). pp. 195-202. ISSN 0167-6687

Durrant, Gabriele B. and Steele, Fiona (2009) Multilevel modelling of refusal and non-contact in household surveys: evidence from six UK Government surveys. Journal of the Royal Statistical Society. Series A: Statistics in Society, 172 (2). pp. 361-381. ISSN 0964-1998

Fan, Jian-qing, Peng, Liang, Yao, Qiwei ORCID: 0000-0003-2065-8486 and Zhang, Wenyang (2009) Approximating conditional density functions using dimension reduction. Acta Mathematicae Applicatae Sinica, English Series, 25 (3). pp. 445-456. ISSN 0168-9673

Fenwick, Alan, Webster, Joanne P, Bosque-Oliva, Elisa, Blair, L., Fleming, F., Zhang, Y., Garba, A., Stothard, J. R., Gabrielli, Albis F, Clements, A. C. A., Kabatereine, N. B., Toure, Seydou, Dembelé, Robert, Nyandindi, U., Mwansa, James and Koukounari, Artemis (2009) The Schistosomiasis Control Initiative (SCI): rationale, development and implementation from 2002–2008. Parasitology, 136 (13). pp. 1719-1730. ISSN 0031-1820

Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X and Ombao, Hernando (2009) Consistent classification of non-stationary time series using stochastic wavelet representations. Journal of the American Statistical Association, 104 (485). pp. 299-312. ISSN 0162-1459

Garba, A., Toure, Seydou, Dembelé, Robert, Boisier, P., Tohon, Z., Bosque-Oliva, Elisa, Koukounari, Artemis and Fenwick, Alan (2009) Present and future schistosomiasis control activities with support from the Schistosomiasis Control Initiative in West Africa. Parasitology, 136 (13). pp. 1731-1737. ISSN 0031-1820

Giammarino, Flavia and Barrieu, Pauline (2009) A semiparametric model for the systematic factors of portfolio credit risk premia. Journal of Empirical Finance, 16 (4). pp. 655-670. ISSN 0927-5398

Hagedorn, Renate and Smith, Leonard A. (2009) Communicating the value of probabilistic forecasts with Weather Roulette. Meteorological Applications, 16 (2). pp. 143-155. ISSN 1350-4827

Koukounari, Artemis, Webster, Joanne P, Donnely, Christle A., Bray, Bethany C., Naples, Jean, Bosompem, Kwabena and Shiff, Clive (2009) Sensitivities and specificities of diagnostic tests and infection prevalence of schistosoma haematobium estimated from data on adults in villages northwest of Accra, Ghana. American Journal of Tropical Medicine and Hygeine, 80 (3). pp. 435-441. ISSN 0002-9637

Lam, Clifford and Fan, Jianqing (2009) Sparsistency and rates of convergence in large covariance matrix estimation. Annals of Statistics, 37 (6B). pp. 4254-4278. ISSN 0090-5364

Li, Qiaoling, Pan, Jiazhu and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2009) On determination of cointegration ranks. Statistics and Its Interface, 2 (1). pp. 45-56. ISSN 1938-7997

Lu, Zudi, Steinskog, Dag Johan, Tjøstheim, Dag and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2009) Adaptively varying-coefficient spatiotemporal models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 71 (4). pp. 859-880. ISSN 1369-7412

Lupparelli, Monia, Marchetti, Giovanni M. and Bergsma, Wicher (2009) Parameterizations and fitting of bi-directed graph models to categorical data. Scandinavian Journal of Statistics, 36 (3). pp. 559-576. ISSN 0303-6898

Matei, Alina and Skinner, Chris J. (2009) Optimal sample coordination using controlled selection. Journal of Statistical Planning and Inference, 139 (9). pp. 3112-3121. ISSN 0378-3758

Mavridis, Dimitris and Moustaki, Irini (2009) The forward search algorithm for detecting aberrant response patterns in factor analysis for binary data. Journal of Computational and Graphical Statistics, 18 (4). pp. 1016-1034. ISSN 1061-8600

Mupfasoni, Denise, Karibushi, Blaise, Koukounari, Artemis, Ruberanziza, Eugene, Kaberuka, Teddy, Kramer, Michael H., Mukabayire, Odette, Kabera, Michee, Nizeyimana, Vianney, Deville, Marie-Alice, Ruxin, Josh, Webster, Joanne P. and Fenwick, Alan (2009) Polyparasite Helminth infections and their association to anaemia and undernutrition in Northern Rwanda. PLoS Neglected Tropical Diseases, 3 (9). ISSN 1935-2735

Mwanakasale, Victor, Siziya, Seter, Mwansa, James, Koukounari, Artemis and Fenwick, Alan (2009) Impact of iron supplementation on schistosomiasis control in Zambian school children in a highly endemic area. Malawi Medical Journal, 21 (1). pp. 12-18. ISSN 1995-7262

Penzer, Jeremy, Wang, Mingjin and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2009) Approximating volatilities by asymmetric power GARCH functions. Australian and New Zealand Journal of Statistics, 51 (2). pp. 201-225. ISSN 1369-1473

Rasbah, J., Steele, F., Browne, W. and Goldstein, H. (2009) A user’s guide to MLwiN, version 2.10. . Centre for Multilevel Modelling, University of Bristol, Bristol, UK. ISBN 9780903024976

Riani, Marco, Atkinson, Anthony C. and Cerioli, Andrea (2009) Finding an unknown number of multivariate outliers. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 71 (2). pp. 447-466. ISSN 1369-7412

Skinner, Chris J. (2009) Statistical disclosure control for survey data. In: Pfeffermann, D. and Rao, C. R., (eds.) Handbook of Statistics 29a: Sample Surveys: Design, Methods and Applications. Elsevier (Firm), pp. 381-396. ISBN 9780444531247

Tobelem-Foldvari, Sandrine and Barrieu, Pauline (2009) Robust asset allocation under model risk. Risk Magazine, 76. pp. 91-95. ISSN 0952-8776

Tripodis, Yorghos and Penzer, Jeremy (2009) Modelling time series with season-dependent autocorrelation structure. Journal of Forecasting, 28 (7). pp. 559-574. ISSN 0277-6693

Webster, Joanne P, Koukounari, Artemis, Lamberton, P. H. L., Stothard, J. R. and Fenwick, Alan (2009) Evaluation and application of potential schistosome-associated morbidity markers within large-scale mass chemotherapy programmes. Parasitology, 136 (13). pp. 1789-1799. ISSN 0031-1820

Yao, Qiwei ORCID: 0000-0003-2065-8486 (2009) Chaos perspective of nonlinear time series: a selective review. In: Chan, Kung-Sik, (ed.) An Exploration of a Nonlinear World: an Appreciation of Howell Tong’s Contributions to Statistics. World Scientific (Firm), Singapore, pp. 249-256. ISBN 9789812836274

Young, Caroline, Martin, David and Skinner, Chris J. (2009) Geographically intelligent disclosure control for flexible aggregation of census data. International Journal of Geographical Information Science, 23 (4). pp. 457-482. ISSN 1365-8816

This list was generated on Fri Jun 21 04:39:34 2024 BST.